advertisement
Question
Posted by: Alison | 2010/05/31

Advise

Hi Dr.
I last had my period whilst on pill (melodene) in March. I stopped taking the pill thereafter. In April i had no period and now i have a dark brown discharge with severe pain on my right hand side and lower back. Its a dull achy pain. I have no fever o any other symptoms. I am taking buscopan and cataflam D for the pain. What could this be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I cannot tell what the cause of your pain is without an examination. I doubt that it is related gto stopping the Pill. You should see your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement